Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Conference Abstract

Karel Schulmann, Kröner, Wendt, Ernst Hegner, Jiří Konopásek, Pavla Štípská, Ondrej Lexa

Chronological constraints on the Palaeozoic geodynamic evolution of the Variscan orogenic root system: Moldanubian Zone of the Bohemian Massif

Journal of the Czech Geological Society, volume 48 (2003), issue 1-2, 114


 

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2017): 1.120

IF (ISI, 2017): 1.415

5 YEAR IF (ISI, 2017): 1.738

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943